MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0736-4679(98)00010-9

Медицинская библиотека · The Journal of emergency medicine · 1998

Hemiparesis and altered mental status in a child after glyburide ingestion.

Spiller H A, Schroeder S L, Ching D S

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A normally healthy 6-year-old woke in an agitated state, limp, and moving only her left extremities. Upon arrival at the emergency department, a blood glucose measurement was 34 mg/dL. The child was lethargic, not responding to questions appropriately, and not moving her right extremities. The right arm was flexed, and the right leg was flexed and abducted. Pupils were equal and reactive, and eyes were deviated to the left. Six loose tablets of the grandmother's glyburide were found at home in the child's outdoor playhouse. Administration of glucose produced no change in the child's clinical condition. Intravenous glucose was begun at 4 mg glucose/kg/min, and the blood glucose level did not fall below 74 mg/dL after that. Over the next 48 h, the hemiparesis and mental status changes resolved without sequelae. The events of the case suggest a hypoglycemia-induced seizure with subsequent Todd's paralysis. Early direct medical evaluation in suspected glyburide ingestions in children is suggested.

Для цитирования: Spiller H A, Schroeder S L, Ching D S. Hemiparesis and altered mental status in a child after glyburide ingestion.. The Journal of emergency medicine. 1998. DOI: 10.1016/s0736-4679(98)00010-9.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.